Seguir
Ignacio Ojeda
Título
Citado por
Citado por
Año
Uniquely presented finitely generated commutative monoids
P García-Sánchez, I Ojeda
Pacific journal of mathematics 248 (1), 91-105, 2010
502010
Affine semigroups having a unique Betti element
PA GARCÍA SÁNCHEZ, I Ojeda, JC Rosales
Journal of Algebra and its Applications 12 (03), 1250177, 2013
452013
Cellular binomial ideals. Primary decomposition of binomial ideals
IOM de Castilla, RP Sánchez
Journal of Symbolic Computation 30 (4), 383-400, 2000
312000
Factorization invariants in half-factorial affine semigroups
PA GARCÍA SÁNCHEZ, I Ojeda, A SÁNCHEZ-R.-NAVARRO
International Journal of Algebra and Computation 23 (01), 111-122, 2013
282013
Indispensable binomials in semigroup ideals
I Ojeda, A Vigneron-Tenorio
Proceedings of the American Mathematical Society 138 (12), 4205-4216, 2010
272010
An indispensable classification of monomial curves in 𝔸4 (TEXTBACKSLASHk)
A Katsabekis, I Ojeda Martínez de Castilla
Pacific Journal of Mathematics 268 (1), 95-116, 2014
242014
Simplicial complexes and minimal free resolution of monomial algebras
I Ojeda, A Vigneron-Tenorio
Journal of Pure and Applied Algebra 214 (6), 850-861, 2010
222010
On the computation of the Apéry set of numerical monoids and affine semigroups
G Márquez-Campos, I Ojeda, JM Tornero
Semigroup Forum 91 (1), 139-158, 2015
202015
Frobenius vectors, Hilbert series and gluings of affine semigroups
A Assi, PA García-Sánchez, I Ojeda
19*2015
On pseudo-Frobenius elements of submonoids of
JI García-García, I Ojeda, JC Rosales, A Vigneron-Tenorio
Collectanea Mathematica 71 (1), 189-204, 2020
172020
The short resolution of a semigroup algebra
I Ojeda, A Vigneron-Tenorio
Bulletin of the Australian Mathematical Society 96 (3), 400-411, 2017
152017
The set of numerical semigroups of a given multiplicity and Frobenius number
MB Branco, I Ojeda, JC Rosales
Portugaliae Mathematica 78 (2), 147-167, 2021
132021
Kronecker Square Roots and The Block vec Matrix
I Ojeda
arXiv preprint arXiv:1310.8149, 2013
82013
Examples of generic lattice ideals of codimension 3
IOM de Castilla
Communications in Algebra® 36 (1), 279-287, 2008
82008
The Frobenius problem for generalized repunit numerical semigroups
MB Branco, I Colaço, I Ojeda
Mediterranean Journal of Mathematics 20 (1), 16, 2023
72023
Almost symmetric numerical semigroups with given Frobenius number and type
MB Branco, I Ojeda, JC Rosales
Journal of Algebra and Its Applications 18 (11), 1950217, 2019
72019
Binomial canonical decompositions of binomial ideals
I Ojeda
Communications in Algebra 39 (10), 3722-3735, 2011
72011
On the hull resolution of an affine monomial curve
IOM de Castilla, PP Casares
Journal of Pure and Applied Algebra 192 (1-3), 53-67, 2004
72004
Index of nilpotency of binomial ideals
I Ojeda, R Piedra
Journal of Algebra 255 (1), 135-147, 2002
7*2002
Rational solutions of Abel differential equations
JL Bravo, LA Calderón, M Fernández, I Ojeda
Journal of Mathematical Analysis and Applications 515 (1), 126368, 2022
62022
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20